To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Existence and continuity … - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Existence and continuity of optimal solutions to some structural topology optimization problems including unilateral constraints and stochastic loads

Journal article
Authors Michael Patriksson
Joakim Petersson
Published in ZAMM (Zeitschrift fur Angewandte Mathematik und Mechanik)
Volume 82
Issue 7
Pages 435-459
Publication year 2002
Published at Department of Mathematics
Pages 435-459
Language en
Subject categories Optimization, systems theory, Other engineering mechanics
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?